Couldn't find what you looking for?

TRY OUR SEARCH!

For the past several years, I have had a very regular bowel movement schedule. About every three days, I'd expel a large, solid stool that left little or no fecal matter behind to be wiped off.

Suddenly in the past 3 weeks, the stool has changed to a soft, sticky texture that requires me to clean up with soap and water.

I've tried to think it over: What has changed? I have been taking a large amount of medication for diabetes II and, in the past 3 months, for recuperation from knee replacement surgery. At first, it did not seem that the medication was causing any changes. But I don't see anything else that has changed.

I am going to stop taking some of the medication to see if this is the culprit. First to go is a sulfa drug - Bactrin. I was taking this for post surgical complications which have passed. So I won't be endangering anything.

Can anyone give me any other suggestions as to why the sudden change in the texture of the stool? Thank you for your assistance.

Loading...

Hello, did you ever figure out what the problem was? within the past several weeks i have had the same issue. The only new thing introduced in my routine is i have been taking nasonex and benedryl for allergies.
Reply

Loading...

ever figure it out?
Reply

Loading...

ever figure it out? i am having very similar problem. The only new routine ive introduced during this period is i am taking nasonex and benedryl for my allergies.
Reply

Loading...

Whoa! Really weird. I have had the same issue for about two months now and I have been using Nasonex too! I also have been using Zyrtec. I will stop all and see what happens.
Reply

Loading...

i have stopped the nasonex for several months now and have seen very little change.
Reply

Loading...

i have stopped the nasonex for a couple months now and have seen very little change.... i am thinking of a colonoscopy here soon...
Reply

Loading...

With your history of anti-biotic use, you could have a C. difficile infection. This is a bacteria that colonizes your gut after long courses of bacteria. It can be cured with Flagyl, another antibiotic. You might want to ask your doctor about it.
Reply

Loading...

First of all, you should never (seriously, NEVER) stop antibiotic treatment in the middle of it. That is the most important part of this discussion. This will cause resistance of bacteria in your body that will become unresponsive to antibiotics in the future. This is serious.

Second, I highly doubt it is C. diff (as one guest suggested), because that will not cause soft and sticky stool, but green and watery.
Reply

Loading...

Maybe I'm wrong, but I think it's caused by all the artificial c**p they put into our food supply. The body is not designed to process all that stuff. After all, for thousands of years people were nourished by natural foods with no artificial ingredients and no pesticides and that is what the body is used to processing. 

Reply

Loading...

I too a diabetic and have had to almost pooping at a car wash so I could get clean lol, I find by daily drinking large amounts of water seems to reduce this problem, seems to help me anyway
Reply

Loading...

I eat only organic whole foods with NO additives of any kind. I have had the same problem after taking antibiotics.
Reply

Loading...

C. diff caused watery stools, not thick,pasty,sticky stools.
Reply

Loading...

Same thing happened to me. I was fighting a horrible throat infection for almost 2 months. I finally sucked up my pride and went to the Dr. He prescribed me ampicillin I believe. within 2 hrs of taking it I started to pass a stool that was soo sticky it would not flush. It also grabbed a polyp in my sigmoid colon and pulled it through my anus causing a muscle injury to my pelvic floor.
Reply

Loading...

c-diff and cause different stool problems. Sometimes no stools with cdiff.
Reply

Loading...